A nullstellensatz for ordered fields

D. W. Dubois Department of Mathematics and Statistics, University of New Mexico

TBD mathscidoc:1701.332317

Arkiv for Matematik, 8, (2), 111-114, 1970.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 507 downloads ] [ 0 comments ] [ Cited by 40 ]
@inproceedings{d.1970a,
  title={A nullstellensatz for ordered fields},
  author={D. W. Dubois},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443972633126},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={2},
  pages={111-114},
  year={1970},
}
D. W. Dubois. A nullstellensatz for ordered fields. 1970. Vol. 8. In Arkiv for Matematik. pp.111-114. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443972633126.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved